# SDR NACA20020028

- Difficulty date: May 31, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,053 hours
- Engine: Pwa R2800*
- Engine time: 1,072 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 262903
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,072 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN AT 0210Z DUE TO THE RUNNING ROUGH.  REPLACED THE NR 1 CYLINDER ON THE NR 1 ENGINE.
